# SDR IPXA2019071144315

- Difficulty date: June 20, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Receptacle
- Part number: 2210051537
- Part serial: 0816001
- Condition: Gouged
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C#1 ENGINE EXHAUST NOZZLE O/B CORE COWL AFT LATCH PIN RECEPTACLE IS GOUGED. REPAIRED GOUGED #1 ENGINE EXHAUST NOZZLE O/B CORE COWL AFT LATCH PIN RECEPTACLE IAW EA 011-7810-01-A7834 REV. IR AND EO MD11-7810-73170-A. (MINOR)
